# SDR SWIA201642885

- Difficulty date: October 30, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 22,882 hours, 14,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL IS CORRODED FWD AND AFT CORNERS. REMOVED AND REPLACED PAX DOOR LOWER SILL IAW SRM.
